# SDR QXEA200603034

- Difficulty date: November 27, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 13,444 hours, 9,807 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PDX - GALLEY SERVICE DOOR IS HARD TO OPEN.  MAINTENANCE LUBRICATED THE DOOR HANDLE ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
